| Catalog Number |
109.962 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hypersensitivity/Allergic reaction (1907)
| Date of Event |
08/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The batch number could be verified.Our manufacturing q-system assures, that production and process controls are in place to ensure that batches confirm to the applicable specifications before they are distributed.The removal of a dental implant during surgery without the replacement of another dental implant is a known inherent risk of the procedure due to either lack of primary stability of the implant (patienor procedure related).It may also include the removal of an implant after osseointegration due to either the clinician's or patient¿s decision.The manufacturer¿s trend analysis confirms that usually procedural errors and/or patient's condition contribute to the event.
Event or Problem Description
The clinician reports the implant was inserted on (b)(6) 2025 in ada 12.Details of surgery: implant surface not completely covered with bone.On (b)(6) 2025, the implant was removed upon patient¿s request.The device was forwarded to the manufacturer.At the event the patient experienced: hypersensitivity.No further patient complications were reported.